# SDR UIEA2022022000148

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 39,118 hours, 7,610 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Channel
- Part number: 65B0382211
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H HORI STAB TIP FAIRING ATTACHED U CHANNEL CRACKED.( L/H HORI STAB T/E BOND ASSY. ATTACHED U CHANNEL WAS REPLACED AND INSTALLED AS PER RI-55-10-15385 REV A. )
